# SDR AMTA200600751

- Difficulty date: December 28, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Engine: Rroyce RB211535E4
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT FUEL TANK AND TOTAL FUEL QTY IND INTERMITTENT EICAS MSG FUEL QTY IND DISPLAYED.  DEFERRED IAW MEL 28-41-11, AUTH NR: D28DE29-1406. 07 JAN 07.
